Given two positive integers $a,b$, we discuss the diophantine equation $f(a^m,y)=b^n$, to be solved in integers $(m,n,y)$. When $a,b$ are not coprime, we obtain a full characterization of the cases when the set of solutions is infinite.

On the diophantine equation $f(a^m,y)=b^n$ / CORVAJA P; ZANNIER; U. - In: ACTA ARITHMETICA. - ISSN 0065-1036. - 94:1(2000), pp. 25-40-16.

On the diophantine equation $f(a^m,y)=b^n$

CORVAJA, Pietro;
2000

Abstract

Given two positive integers $a,b$, we discuss the diophantine equation $f(a^m,y)=b^n$, to be solved in integers $(m,n,y)$. When $a,b$ are not coprime, we obtain a full characterization of the cases when the set of solutions is infinite.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11390/684000
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact